MathSciNet Relay Station
MathSciNet bibliographic data
MR2644908 (2011i:57034) 57R10 (57M60 57R57)
Nakamura, Nobuhiro Smoothability of $\Bbb Z\times\Bbb Z$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2973–2978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement